# SDR DALA2020031401842

- Difficulty date: March 13, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 5 AT FR 36 FASTENER HOLE ZONE 2(-Y765), PERFORMED REPAIR INSTRUCTION AT FRONT SPAR VERTICAL STRINGER POSITION 5 AT FR 36 HOLE ZONE 2 (-Y765) ASPER PRI 585381-14AD REV. 0, REV.1 AND REV.2 AND ERA 585381-14AD REV.ORIGINAL SECTION I
